# SDR USAA2011081700004

- Difficulty date: August 14, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 35,242 hours, 14,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Part number: FE12710004
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE GEAR CHANGE - L-2 DOOR HAS BROKEN SHEAR PIN ON DOOR DAMPER PRECUSSION MECHANISM.  REMOVED AND REPLACED SHEAR PIN ON L-2 DOOR DAMPER PRECUSSION MECHANISM IAW A319 AMM 52-10-00-610-001 STEP 4B(4).
